Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Prostap injections trigger cushings disease?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13233 Questions

default
Posted on Mon, 18 Aug 2014 in General Health
Question: Can a course of prostap injections trigger Cushings disease? I had the injections some years ago before surgery for endometriosis.
I am 57, 5'7", obese at 155lbs, but most of my weight is in my distended and pendulous abdomen. I have purple striae on my belly and thighs and fat pads on my back. I look as though my face has melted and run down into my neck. I also sweat unnaturally from my head and my hair is thinning. I do not smoke or drink and - surprisingly - eat a healthy diet and not to excess, however I do have a sedentary job and do not take as much exercise as I should. I cannot drink coffee, take a lot of sugar or take part in competition as my body cannot handle the adrenaline rush.
doctor
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer:
No.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
A course of prostap injections is not likely to trigger cushing's disease. There is no such association documented in the literature. The changes in your body that you have mentioned are due to a hormonal imbalance but this has nothing to do with the injections that you had years ago.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 7 hours later
How would I address a hormonal imbalance: are there lifestyle changes I could make? The excessive sweating and anxiety over stress are particularly debilitating, as is my fat appearance.
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer:
Yes.

Detailed Answer:
Hello.
Thanks for writing again.
Yes. Losing few extra pounds with regular exercise and diet control will help. You can do deep breathing exercises and Yoga to decrease the stress and anxiety.
Do consult an endocrinologist for necessary medical treatment.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics

Recent questions on  Excessive sweating

doctor1 MD

severe seating for more than 3 days, actually happened last weekend then went away. When the sweating begins, he gets incredibly hot and face turns red, when the sweating subsides he feels cold and has chills . BUT he doesn't feel like he has the...

doctor1 MD

excessive sweating in men age 75

doctor1 MD

I have hammertoes, a bunion , also very thick calluses on the entirely of both feet that restore themselves within a day or 2 of my soaking and filing them. Any ideas as to that ,why, and how to fix? My feet burn and perspire profusely even after...

doctor1 MD

I keep getting what I think is carbuncles in my bottom. I take tegretol. I don't know I that makes a difference. I also suffer from insomnia. I have felt really tired and week in the last couple of weeks by about noon. What I have read states that it can be from not bathing, but I am very clean. I'm concerned that it may be some underlying problem I am not aware of. By the time one set starts getting better another set has started. It is very painful at times, sometimes even walking or sitting hurts. Is there some tests I need to request or maybe something I need to try at home to help eliminate this very aggravating problem? Thank You